1. Extensions of tautological rings and motivic structures in the cohomology of Mg,n (with S. Canning and H. Larson)
  2. The Kodaira dimensions of M22 and M23 (with G. Farkas and D. Jensen)
  3. Adic tropicalizations and cofinality of Gubler models (with T. Foster)
  4. The local motivic monodromy conjecture for simplicial nondegenerate singularities (with M. Larson and A. Stapledon)

In Press

  1. Polynomial point counts and odd cohomology vanishing on moduli spaces of stable curves (with J. Bergström and C. Faber) To appear in Ann. Math.
  2. The non-abelian Brill-Noether divisor on M13 and the Kodaira dimension of R13 (with G. Farkas and D. Jensen) To appear in Geom. Topol.
  3. Recent developments in Brill–Noether theory (with D. Jensen) To appear in EMS Volume for the BMS Thematic Einstein Semester on Algebraic Geometry
  4. K-theory of wonderful varieties and matroids (with M. Larson, S. Li, and N. Proudfoot)
  5. To appear in Adv. Math.
  6. Avoidance loci and real bitangents to plane quartics (with H. Markwig and K. Shaw) To appear in Proc. Roy. Soc. Edinburgh
  7. Weight two compactly supported cohomology of moduli spaces of curves (with T. Willwacher) To appear in Duke Math. J.
  8. The weight two compactly supported Euler characteristic of moduli spaces of curves (with T. Willwacher) To appear in Pure Appl. Math. Q. volume in honor of Enrico Arbarello
  9. Weight 11 compactly supported cohomology of moduli spaces of curves (with T. Willwacher). To appear in Int. Math. Res. Not.


  1. The Sn-equivariant top weight Euler characteristic of Mg,n (with M. Chan, C. Faber, and S. Galatius). Amer. J. Math. 145 (2023) no. 5, 1549–1585
  2. The eleventh cohomology group of Mg,n (with S. Canning and H. Larson) Forum Math. Sigma 11 (2023), Paper No. e62, 18 pages
  3. Resolutions of local face modules, functoriality, and vanishing of local h-vectors (with M. Larson and A. Stapledon) Algebr. Comb. 6 (2023) no. 4, 1057–1072
  4. Bitangents to plane quartics via tropical geometry: rationality, A1-enumeration, and real signed count (with H. Markwig and K. Shaw) Res. Math. Sci. 10 (2023), no. 2, Paper No. 21, 54 pages
  5. Compactified Jacobians as Mumford models (with K. Christ and T. Shen) Trans. Amer. Math. Soc. 376 (2023), no. 7, 4605–4630
  6. Tropical moduli spaces as symmetric Delta-complexes (with D. Allcock and D. Corey) Bull. Lond. Math. Soc. 54 (2022), no. 1, 193–205
  7. Topology of moduli spaces of tropical curves with marked points (with M. Chan and S. Galatius) Facets of Algebraic Geometry. Vol. I. A Collection in Honor of William Fulton’s 80th Birthday, 77-131. London Mathematical Society Lecture Note Series, Vol. 472, Cambridge University Press, 2022
  8. Tropical curves, graph complexes, and top weight cohomology of Mg (with M. Chan and S. Galatius) J. Amer. Math. Soc. 34 (2021), no. 2, 565–594
  9. Equivariant Grothendieck-Riemann-Roch and localization in operational K-theory (with D. Anderson and R. Gonzales, with an appendix by G. Vezzosi) Algebra Number Theory 15 (2021), no. 2, 341–385
  10. Triangulations of simplices with vanishing local h-polynomial (with E. Gunther, A. Moura, A. Stapledon, and J. Schuchardt) Algebr. Comb. 3 (2020), no. 6, 1417–1430
  11. A tropical motivic Fubini theorem with applications to Donaldson-Thomas theory (with J. Nicaise) Duke Math. J. 168 (2019), no. 10, 1843–1886
  12. Tropical refined curve counting via motivic integration (with J. Nicaise and F. Schroeter) Geom. Topol. 22 (2018), no. 6, 3175–3234
  13. Diagonal splittings of toric varieties and unimodularity (with J. Chou, M. Hering, R. Tramel, and B. Whitney) Proc. Amer. Math. Soc. 146 (2018), no. 5, 1911–1920
  14. Combinatorial and inductive methods for the tropical maximal rank conjecture (with D. Jensen) J. Combin. Theory Ser. A. 152 (2017), 138–158
  15. Tropical independence II: The maximal rank conjecture for quadrics (with D. Jensen) Algebra Number Theory 10 (2016), no. 8, 1601–1640
  16. Nonarchimedean geometry, tropicalization, and metrics on curves (with M. Baker and J. Rabinoff) Algebraic Geometry 3 (2016), no. 1, 63–105 (See also arXiv:1104.0320v2)
  17. Cremona symmetry in Gromov-Witten theory (with A. Gholampour and D. Karp) Pro Mathematica, 29 (2016), no. 57, 129–149
  18. The tropicalization of the moduli space of curves (with D. Abramovich and L. Caporaso) Ann. Sci. Éc. Norm. Supér. 48 (2015), no. 4, 765–809
  19. Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry Bull. Amer. Math. Soc. 52 (2015), no. 2, 223–247
  20. On a Cohen-Lenstra heuristic for Jacobians of random graphs (with J. Clancy, N. Kaplan, T. Leake, and M. Wood) J. Algebraic Combin. 42 (2015), no. 3, 701–723
  21. Operational K-theory (with D. Anderson) Doc. Math. 20 (2015), 357–399
  22. Lifting divisors on a generic chain of loops (with D. Cartwright and D. Jensen) Canad. Math. Bull. 58 (2015), no. 2, 250–262
  23. A note on Tutte polynomials, Jacobians, and two variable zeta functions of graphs (with J. Clancy and T. Leake) Exp. Math. 24 (2015), no. 1, 1–7
  24. Artificial intelligence for Bidding Hex (with E. Robeva) Games of No Chance 4, MSRI Publications 63 (2015), 207–214
  25. Tropical independence I: Shapes of divisors and a proof of the Gieseker-Petri Theorem (with D. Jensen) Algebra Number Theory 8 (2014), no. 9, 2043–2066
  26. Limits of tropicalizations (with T. Foster and P. Gross) Israel J. Math. 201 (2014), no. 2, 835–846
  27. On the structure of non-archimedean analytic curves (with M. Baker and J. Rabinoff) Contemp. Math. 605 (2013), 93–125
  28. Boundary complexes and weight filtrations Mich. Math. J. 62 (2013), no. 2, 293–322
  29. Lifting tropical intersections (with B. Osserman) Doc. Math. 18 (2013), 121–175
  30. Connectivity of tropicalizations (with D. Cartwright) Math. Res. Lett. 19 (2012), no. 5, 1089–1095
  31. A note Brill-Noether theory and rank determining sets for metric graphs (with C. M. Lim and N. Potashnik) Int. Math. Res. Not. IMRN (2012), no. 23, 5484–5504
  32. Cox rings and pseudoeffective cones of projectivized toric vector bundles (with J. González, M. Hering, and H. Süβ) Algebra Number Theory 6 (2012), no. 5, 995–1017
  33. A tropical proof of the Brill-Noether Theorem (with F. Cools, J. Draisma, and E. Robeva) Adv. Math. 230 (2012), no. 2, 759–776
  34. Realization spaces for tropical fans (with E. Katz) Combinatorial aspects of commutative algebra and algebraic geometry, Abel Symp., 6, Springer 2011, 73–88
  35. Discrete bidding games (with M. Develin) Electronic J. Combin. 17 (2010), no. 1, Research Paper 85, 40 pp.
  36. Positivity for toric vector bundles (with M. Hering and M. Mustaţă) Ann. Inst. Fourier 60 (2010), no. 2, 607–640
  37. Cayley decompositions of lattice polytopes and upper bounds for h-polynomials (with C. Haase and B. Nill) J. Reine Angew. Math. 637 (2009), 207–216
  38. Analytification is the limit of all tropicalizations Math. Res. Lett. 16 (2009), no. 3, 543–556
  39. Lattice polytopes cut out by root systems and the Koszul property Adv. Math. 220 (2009), no. 3, 926–935
  40. Frobenius splittings of toric varieties Algebra Number Theory 3 (2009), no. 1, 107–119
  41. Correction to Frobenius splittings of toric varieties
  42. Fibers of tropicalization Math. Z. 262 (2009), no. 2, 301–311
  43. Correction to Fibers of tropicalization Math. Z. 272 (2012), no. 3-4, 1403–1406
  44. Toric vector bundles, branched covers of fans, and the resolution property J. Algebraic Geom. 18 (2009), no. 1, 1–36
  45. Bidding chess (with J. Bhatt) Math. Intelligencer 31 (2009), 37–39
  46. Adelic amoebas disjoint from open halfspaces J. Reine Angew. Math. 625 (2008), 115–123
  47. Piecewise polynomials, Minkowski weights, and localization on toric varieties (with E. Katz) Algebra Number Theory 2 (2008), no. 2, 135–155
  48. Moduli of toric vector bundles Compositio Math. 144 (2008), no. 5, 1199–1213
  49. Ehrhart series and lattice triangulations Discr. Comput. Geom. 40 (2008), no. 3, 365–376
  50. Stable base loci, movable curves, and small modifications, for toric varieties Math. Z. 253 (2006), no. 2, 421–431
  51. Equivariant Chow cohomology of toric varieties Math. Res. Lett. 13 (2006), no. 1, 29–41
  52. Asymptotic cohomological functions of toric divisors (with M. Hering and A. Küronya) Adv. Math. 207 (2006), no. 2, 634–645
  53. Fujita’s very ampleness conjecture for singular toric varieties Tohoku Math. J. 58 (2006), no. 3, 447–459
  54. Ehrhart polynomials and stringy Betti numbers (with M. Mustaţă) Math. Ann. 333 (2005), no. 4, 787–795
  55. Smooth complete toric threefolds with no nontrivial nef line bundles (with O. Fujino) Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 10, 174–179
  56. Alternating graphs (with C. Adams, R. Dorman, K. Foley, and J. Kravis) J. Combin. Theory Ser. B 77 (1999), no. 1, 96–120

Volumes Edited

  1. Nonarchimedean and Tropical Geometry (with M. Baker) Simons Symposia, Springer 2016
  2. Facets of Algebraic Geometry. Vol. I. A Collection in Honor of William Fulton’s 80th Birthday. (with P. Aluffi, D. Anderson, M. Hering, and M. Mustaţă) London Mathematical Society Lecture Note Series, Vol. 472. Cambridge University Press, 2022
  3. Facets of Algebraic Geometry. Vol. II. A Collection in Honor of William Fulton’s 80th Birthday. (with P. Aluffi, D. Anderson, M. Hering, and M. Mustaţă) London Mathematical Society Lecture Note Series, Vol. 473. Cambridge University Press, 2022